Separating collections of points in Euclidean spaces

Authors: Boland, R.P.; Urrutia, J.

Source: Information Processing Letters, Volume 53, Number 4, 24 February 1995 , pp. 177-183(7)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Algorithms; Combinatorial problems; Computational geometry; Information retrieval; Point sets; Separability

Document Type: Research Article


Affiliations: Department of Computer Science, University of Ottawa, Ottawa, Ontario, K1N 6N5, Canada

Publication date: February 24, 1995

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page